Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Multiplications on the line


Author: J. G. Horne
Journal: Proc. Amer. Math. Soc. 9 (1958), 791-795
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9939-1958-0095901-6
MathSciNet review: 0095901
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. M. Faucett, Compact semigroups irreducibly connected between two idempotents, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 741-747. MR 0071712 (17:173c)
  • [2] P. S. Mostert and A. L. Shields, On a class of semigroups on $ {E_n}$, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 729-734. MR 0078646 (17:1224d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0095901-6
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society